IJPAM: Volume 55, No. 4 (2009)

FUZZY BAYES ESTIMATE FOR THE PARETO
DISTRIBUTION UNDER RANDOM CENSORSHIP

Yafeng Xia$^1$, Hongyang Sun$^2$
$^{1,2}$School of Science
Lanzhou University of Technology
Lanzhou, Gansu, 730050, P.R. CHINA
$^1$e-mail: gsxyf@yahoo.com.cn
$^2$e-mail: sunhongyang163@163.com.cn


Abstract.In this paper, using empirical Bayes $(EB)$ approach, we construct Bayes estimator and empirical Bayes estimator for the subordinate function of parameter of the Pareto distribution families under the condition that the present sample and the past samples are randomly censored from the right by another variable with an unknown distribution, and discusses Bayes estimate and experience Bayes estimate of Linex asymmetric loss function in fuzzy space. At last, we show that the relevant estimate is acceptable and obtain its asymptotical optimality.

Received: June 18, 2009

AMS Subject Classification: 62N05, 60E10

Key Words and Phrases: Linex loss function, Pareto distribution, Bayes estimate, empirical Bayes estimate, acceptability, asymptotical optimality

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 55
Issue: 4